MAUDE Adverse Event Report: HAGER & MEISINGER GMBH INFINITY OCTAGON; DENTAL IMPLAN T

HAGER & MEISINGER GMBH INFINITY OCTAGON; DENTAL IMPLAN T
Model Number 504112BL
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/04/2023
Type of Reportable Event Serious Injury
Event or Problem Description
At recall it was found that #9 had slight mobility.Removed crown and implant was not stable.

Brand Name
INFINITY OCTAGON
Common Device Name
DENTAL IMPLAN T
Manufacturer (Section D)
HAGER & MEISINGER GMBH
hansemannstrasse 10
neuss 41468
GM  41468
MDR Report Key17409123
Report Number1287163-2023-02218
Device Sequence Number5923691
Product Code DZE
UDI-Device IdentifierE0HM504112BL1
UDI-PublicE0HM504112BL1
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 07/27/2023
Report Date (Section F) 07/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number504112BL
Device Catalogue Number504112BL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/31/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/10/2023
Device Age1 YR
Event Location Outpatient Treatment Facility
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/27/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient SexMale
Date Report Sent to FDA07/27/2023